Osaka Journal of Mathematics

A few remarks on class numbers of imaginary quadratic number fields

Taira Honda

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 19-21.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757723

Mathematical Reviews number (MathSciNet)
MR0387240

Zentralblatt MATH identifier
0303.12003

Subjects
Primary: 12A50

Citation

Honda, Taira. A few remarks on class numbers of imaginary quadratic number fields. Osaka J. Math. 12 (1975), no. 1, 19--21. https://projecteuclid.org/euclid.ojm/1200757723


Export citation